JournalsprimsVol. 43, No. 4pp. 911–922

An Interpolation Theorem on Cycle Spaces for Functions Arising as Integrals of <span style="text-decoration: overline;"><em>∂</em></span> Closed Forms

  • Takeo Ohsawa

    Nagoya University, Nagoya, Chikusa-Ku, Japan
An Interpolation Theorem on Cycle Spaces for Functions Arising as Integrals of <span style="text-decoration: overline;"><em>∂</em></span> Closed Forms cover
Download PDF

Abstract

It is shown that an interpolation theorem with _L_1-growth condition holds on the cycle spaces of q-complete manifolds with respect to those holomorphic functions ¯ arising as integrals of -closed (_q_−1, _q_−1)-forms. The proof is based on the _L_2-method of Andreotti and Vesentini.

Cite this article

Takeo Ohsawa, An Interpolation Theorem on Cycle Spaces for Functions Arising as Integrals of <span style="text-decoration: overline;"><em>∂</em></span> Closed Forms. Publ. Res. Inst. Math. Sci. 43 (2007), no. 4, pp. 911–922

DOI 10.2977/PRIMS/1201012373